It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hello Ladies,

I was on Deprovera for 6 months. Although, my side effects were different. I had the mood swings (depression) and the spotting everyday (so I had to wear a pantyliner everyday for 6 months). I didn't get good amounts of sleep. My libido . . .well, I didn't have a libido! I was dread having sex. I also had a loss of appetite. I lost 20 lbs within the 1st three months of the shot (the first shot). I went from 140 lbs to 104 lbs (size 13 to 0).

I didn't like Deprovera because of the moodiness and also due to the bleeding everyday. I think the reason for the moodiness (or uneasiness or edginess) was a result from not having my period. When I have my period, I feel like I'm "normal or in balance". So, I stopped Deprovera when it came time for my
3rd appointment. I switched to birth control pills (bcp's).

Now, I'm not on any form of birth control, yet I need to be because I'm not financially stable to have a child. So, I'm thinking of getting back on the shot.
My life has changed since I've taken the shot so, hopefully, it won't affect me emotionally or mentally (moodiness) like it did years ago.





All times are GMT -7. The time now is 10:56 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!